MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. PERSONA TIB STM 5 DEG SZ E R; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer

Zimmer Orthopaedic Mfg. Ltd. PERSONA TIB STM 5 DEG SZ E R; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer
Catalog Number 42532007102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bursitis (4832); Tendinopathy (4887)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent an initial right total knee arthroplasty.Subsequently, approximately five months post-implantation, the patient received a bupivacaine injection for pes anserinus bursitis and iliotibial band tendonitis.The patient experienced resolution of symptoms and reported being satisfied with the outcome.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) d10: 42502006202 - psn fem cr cmt ccr nrw sz7 r - 67285771 42522100710 - psn mc ve asf r 10mm - 67375800 43557003014 - canary tibial ext 14x30mm - 039570 42540000032 - psn all poly pat 32mm - 67558901 110035368 - biomet bc r 1x40 us - au14be1202 customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
PERSONA TIB STM 5 DEG SZ E R
Common Device Name
Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50017532
Report Number3007963827-2026-00329
Device Sequence Number21234074
Product Code MBH
UDI-Device Identifier00889024471061
UDI-Public(01)00889024471061(17)350914(10)67503156
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42532007102
Device Lot Number67503156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight180 LB
Patient RaceWhite